# SDR CA031104002

- Difficulty date: October 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,122 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Incorrect
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLIANCE OF THE FUEL QTY INDICATORS PERFORMANCE TEST (ANNUAL ITEM), IT WAS NOTED THAT THE LT WING TRANSMITTER DID NOT GO QUITE TO ZERO.  (INDICATED SLIGHTLY ABOVE THE '0' READING ON THE GAUGE)  FURTHER INSPECTION REVEALED THAT THE TRANSMITTER ARM WAS RESTING ON A STRINGER INSIDE THE TANK.  IT WAS DETERMINED THAT THE TRANSMITTER  INSTALLED IN THE LT WING WAS THE CORRECT PART NUMBER FOR THE RT WING.  INSTALLED THE CORRECT SENDING UNIT, SYSTEM FUNCTIONS NORMALLY.  THIS AIRCRAFT WAS DELIVERED FROM THE FACTORY WITH THIS INSTALLATION.
